# SDR COMA0160817

- Difficulty date: October 15, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,590 hours, 18,016 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 341A
- Condition: Faulty
- Location: Left Wing
- Part time: 11,446 hours, 11,456 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5507. DURING DESCENT INTO CHO, RECEIVED A FLAP FAIL CAUTION MESSAGE AT 45 DEGREE FLAP POSITION.REPLACED THE LEFT BRAKE AND POSITION SENSING UNIT.
